logo AFST
Convergence of the coincidence set in the homogenization of the obstacle problem
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 3 (1981) no. 3-4, pp. 275-285.
@article{AFST_1981_5_3_3-4_275_0,
     author = {Marco Codegone and Jos\'e-Francisco Rodrigues},
     title = {Convergence of the coincidence set in the homogenization of the obstacle problem},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {275--285},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 3},
     number = {3-4},
     year = {1981},
     zbl = {0493.49008},
     mrnumber = {658736},
     language = {en},
     url = {https://afst.centre-mersenne.org/item/AFST_1981_5_3_3-4_275_0/}
}
TY  - JOUR
AU  - Marco Codegone
AU  - José-Francisco Rodrigues
TI  - Convergence of the coincidence set in the homogenization of the obstacle problem
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 1981
DA  - 1981///
SP  - 275
EP  - 285
VL  - 3
IS  - 3-4
PB  - Université Paul Sabatier
PP  - Toulouse
UR  - https://afst.centre-mersenne.org/item/AFST_1981_5_3_3-4_275_0/
UR  - https://zbmath.org/?q=an%3A0493.49008
UR  - https://www.ams.org/mathscinet-getitem?mr=658736
LA  - en
ID  - AFST_1981_5_3_3-4_275_0
ER  - 
%0 Journal Article
%A Marco Codegone
%A José-Francisco Rodrigues
%T Convergence of the coincidence set in the homogenization of the obstacle problem
%J Annales de la Faculté des sciences de Toulouse : Mathématiques
%D 1981
%P 275-285
%V 3
%N 3-4
%I Université Paul Sabatier
%C Toulouse
%G en
%F AFST_1981_5_3_3-4_275_0
Marco Codegone; José-Francisco Rodrigues. Convergence of the coincidence set in the homogenization of the obstacle problem. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 5, Volume 3 (1981) no. 3-4, pp. 275-285. https://afst.centre-mersenne.org/item/AFST_1981_5_3_3-4_275_0/

[A] Attouch A. «Convergence des solutions d'inéquations variationnelles avec obstacle». In Proc. Int. Meet. on Recent Methods in Non Linear Analysis (Rome 1978) Edited by E. De Giorgi, E. Magenes and U. Mosco. Pitagora Ed., Bologna (1979) pp. 101-113. | MR | Zbl

[B] Beer G.A. «Hausdorff Metric and Convergence in Measure». Michigan Math. J. 21, (1974), 63-64. | MR | Zbl

[BLP] Bensoussan A. & J.L. Lions & G. Papanicolaou. «Asymptotic Analysis for Periodic Structures». North Holland, Amsterdam (1978). | Zbl

[Bi1] Biroli M. «G-Convergence for elliptic variational and quasivariational inequalities». pp. 361-383 in « Recent Methods...» see [A]. | MR | Zbl

[Bi2] Biroli M. «A De Giorgi-Nash-Moser result for a variational ineguality». Boll. U.M.I., 16 - A, (1979), 598-605. | MR | Zbl

[BC] Boccardo L. & I. Capuzzo Dolcetta. «G-Convergenza et problema di Dirichlet unilateral». Bol. U.M.I. (4) 12, (1975), 115-123. | Zbl

[BMa] Boccardo L. & P. Marcellini. «Sulla convergenza della soluzioni di disequazioni variazionali». Annali Mat. Pura Appl. (IV) 110, (1976), 137-159. | Zbl

[BMu] Boccardo L. & F. Murat. «Homogénéisation et convergence au sens de Mosco de convexes unilatéraux». (to appear).

[C] Caffarelli L.A. «The regularity of Free Boundaries in Higher Dimensions». Acta Math. 139, (1977),155-184. | MR | Zbl

[CR] Codegone M. & J.F. Rodrigues. «On the Homogenization of the Rectangular Dam Problem». Rend. Sem. Mat. Torino Vol. 39°, 2 (1981). | Zbl

[DS] De Giorgi E. & S. Spagnolo. «Sulla convergenza degli integrali dell'energia per operatori ellittici del 2o ordine». Boll. U.M.I. (4), 8 (1973), 391-411. | Zbl

[DG] De Giorgi E. «Convergence Problems for Functionals and Operators». pp. 131-188, in «Recent Methods...» see [A]. | MR | Zbl

[De] Dellacherie C. «Ensembles Analytiques. Capacités. Mesures de Hausdorff». Lect. Notes in Math. no 295, Springer-Verlag, Berlin (1972). | MR | Zbl

[LS] Lewy H. & G. Stampacchia. «On the regularity of the solution of a variational inequality)). Comm. Pure Appl. Math. 22, (1969), 153-188. | Zbl

[M1] Murat F. «Sur l'homogénéisation d'inéquations elliptiques du 2ème ordre relative au convexe K(ψ1,ψ2)». Thèse d'Etat, Univ. Paris VI (1976).

[M2] Murat F. Oral communication. Paris (1980).

[MS] Murthy M.K.V. & G. Stampacchia. «A variational inequality with mixed boundary conditions». Israel J. Math. 13, (1972), 188-223. | Zbl

[PS] Pironneau O. & C. Saguez. «Asymptotic behaviour with respect to the domain of solutions of Partial Differential Equations». Rapport no 218, I.R.I.A. Laboria, Rocquencourt, France (1977).

[R1] Rodrigues J.F. «Sur le comportement asymptotique de la solution et de la frontière libre d'une inéquation variationnelle parabolique». Ann. Fac. Sc. Toulouse. | Numdam | MR

[R2] Rodrigues J.F. «Free Boundary Convergence in the Homogenization of the One Phase Stefan Problem». Trans. Ameri. Math. Soc. | MR | Zbl

[T] Tartar L. Cours Peccot, Collège de France. Paris (1977), see also F. Murat «H-convergence». Conférences Univ. Alger (1978).